I'm 23 , I've used hormone pills for about a year and just went in to re up on my birth control pills then my obgyn showed me other contraceptives and I chose the Paragard after asking her about the choices , I got the Paragard yesterday on the second and heaviest day of my period which is actually not very heavy at all the producer was very quick but did feel like a super pap and was thinking to myself that maybe it wasn't a good idea to get it because I feel pain in parts of my vagina I didn't know was touchable anyhow my periods only last three days my bleeding has come little to nothing but I have really bad cramps which I normally don't get often during my cycle of I do I get them the day before I start . After reading reviews I'm very discouraged about my decision and wonder if I should continue using this contraceptive
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Sep 2015 • 1 answer
Posted 18 Nov 2015 • 0 answers
Posted 6 May 2016 • 0 answers
Posted 21 Sep 2016 • 0 answers
Posted 26 Nov 2016 • 3 answers